| Catalog Number |
SRX-340 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iii and the implants "feel like cement".Device remains implanted.
Additional Manufacturer Narrative
Clarification to b3 date of event: partial date april 2025.A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Device was explanted.Device was discarded.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, d.6b, h.6.